# SDR CALA2016120200988

- Difficulty date: November 28, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 72,839 hours, 8,342 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1750-1760
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO BAY STRINGER 51R  BS 1750 TO 1760 HAS CORROSION.   REMOVED CORROSION , TREATED AND PRIMED.
